# SDR UALA2012081304470

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2552-2628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUSELAGE SKIN WORN AT INTERFACE WITH VERTICAL STABILIZER SEAL BETWEEN BS 2552 & 2628.  INSTALLED EXTERNAL REPAIR DOUBLER IAW ECRA 5331-01619.
